Generalized F tests in models with random perturbations: the truncated normal case

Célia Nunes, Dário Ferreira, Sandra Ferreira, João T. Mexia

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

This paper shows how to obtain explicit expressions for non-central generalized F distributions with random non-centrality parameters. We consider the case when these parameters are random variables with truncated Normal distribution, for the usual F distribution and for the generalized F distribution.

Original languageEnglish
Title of host publicationStudies in Theoretical and Applied Statistics, Selected Papers of the Statistical Societies
EditorsJ. Lita da Silva, F. Caeiro, I. Natário, C. Braumann
Place of PublicationBerlin, Heidelberg
PublisherSpringer International Publishing
Pages307-315
Number of pages9
ISBN (Electronic)978-3-642-34904-1
ISBN (Print)978-3-642-34903-4
DOIs
Publication statusPublished - 1 Jan 2013

Publication series

NameStudies in Theoretical and Applied Statistics
PublisherSpringer International Publishing
ISSN (Print)2194-7767
ISSN (Electronic)2194-7775

Fingerprint Dive into the research topics of 'Generalized F tests in models with random perturbations: the truncated normal case'. Together they form a unique fingerprint.

Cite this